Access count of this item: 57

Files in This Item:
File Description SizeFormat 
0537-5.pdf311.42 kBAdobe PDFView/Open
Title: On Integers Defined by a Linear Recurrence Relation of Order Two
Other Titles: 2次の一線型回帰数列について(数論の数値解析への応用)
Authors: UCHIYAMA, Saburo
Author's alias: 内山, 三郎
Issue Date: Oct-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 537
Start page: 35
End page: 41
Appears in Collections:Number Theory and Its Applications for Numerical Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.